List of publications and preprints (almost all available on arXiv)

37. F. Cacciafesta, L. Fanelli. Weak dispersive estimates for fractional Aharonov-Bohm-Schrödinger groups, to appear in Dynamics of PDE's
36. L. Fanelli, D. Krejcirik, A. Laptev, and L. Vega: On the improvement of the Hardy inequality due to singular magnetic fields, submitted(2018)
35. L. Cossetti, L. Fanelli, and F. Linares: Uniqueness results for Zakharov-Kuznetsov equation, submitted (2018)
34. L. Fanelli, D. Krejcirik, and L. Vega: Absence of eigenvalues of two-dimensional magnetic Schrödinger operators, J. Func. Anal. 75 (2018), 2453--2472
33. L. Fanelli, V. Felli, M. Fontelos, and A. Primo: Frequency-dependent time decay of Schrödinger flows, J. Spectral Theory 8 (2018), 509--521
32. L. Fanelli, D. Krejcirik, and L. Vega: Spectral stability of Schrödinger operators with subordinated complex potentials, J. Spectral Theory 8 (2018), 575--604
31. F. Cacciafesta, L. Fanelli: Dispersive estimates for the Dirac equation in an Aharonov-Bohm field, J. Diff. Eq. 63 (2017), 4382--4399
30. L. Fanelli: Spherical Schrödinger Hamiltonians: Spectral Analysis and Time Decay, Springer INdAM Series 18 (2017), 135--151
29. B. Cassano, L. Fanelli: Gaussian decay of Harmonic Oscillators and related models, J. Math. Analysis and Applications 456 (2017), 214--228
28. J. Barcelo, L. Fanelli, A. Ruiz, M. Vilela, and N. Visciglia: Resolvent and Strichartz estimates for elastic wave equations, Appl. Math. Letters 49 (2015), 33-41
27. L. Fanelli, G. Grillo, and H. Kovarik: Improved time-decay for a class of scaling-critical Schrödinger flows, J. Func. Anal. 269 (2015), 3336-3346
26. L. Fanelli, V. Felli, M. Fontelos, and A. Primo: Time decay of scaling invariant electromagnetic Schrödinger equations on the plane, Comm. Math. Phys. 337 (2015), 1515-1533
25. L. Fanelli, L. Vega, and N. Visciglia: Relativistic Hardy Inequalities in magnetic fields (+ erratum), Journ. Stat. Phys. 154 (2014), 866--876.
24. B. Cassano, and L. Fanelli: Sharp Hardy Uncertainty Principle and Gaussian Profiles of Covariant Schrödinger flows, Trans. Amer. Math. Soc. 363 (2015), 2213-2233.
23. J.A. Barcelo, L. Fanelli, S. Gutierrez, A.Ruiz, and M. Vilela: Hardy uncertainty principle and unique continuation for magnetic Schrödinger evolutions, J. Func. Anal. 264 (2013), 2386--2415.
22. L. Fanelli, V. Felli, M. Fontelos, and A. Primo: Time dispersion for scaling invariant electromagnetic Schrödinger flows, Comm. Math. Phys. 324 (2013), 1033--1067.
21. N. Arrizabalaga, L. Fanelli, and A. Garcia: On the lack of dispersion for a class of magnetic Dirac flows, 2012, Journ. Evol. Eq. 13 (2013), 89--106.
20. L. Fanelli, and N. Visciglia: The lack of compactness in the Sobolev-Strichartz inequalities, J. Math. Pures Appl. 99 (2013), 309--320.
19. L. Escauriaza, L. Fanelli, and L. Vega: Carleman estimates and necessary conditions for the existence of waveguides, Indiana Univ. Math. J. 61 (2012), 15--30.
18. J.A. Barcelo, L. Fanelli, A.Ruiz, and M. Vilela: A priori estimates for the Helmholtz equation with electromagnetic potentials in exterior domains, Proc. Royal Soc. Edinburgh. 143 (2013), 1--19.
17. L. Fanelli, L. Vega, and N. Visciglia: Existence of maximizers for Sobolev-Strichartz inequalitites, Advances in Math. 229 (3) (2012), 1912--1923.
16. L. Fanelli, L. Vega, and N. Visciglia: On the existence of maximizers for a family of Restriction Theorems, 2010, Bull. Lond. Math. Soc. 43 no. 4 (2011), 811--817.
15. L. Fanelli, S. Lucente, and E. Montefusco: Semilinear Hamiltonian Schrödinger systems, Int. Journ. Din. Sys. Diff. Eq. 3 no. 4 (2011), 401--422.
14. N. Boussaid, P. D'Ancona, and L. Fanelli: Virial identity and weak dispersion for the magnetic Dirac equation, J. Math. Pures Appl. 95 (2011), 137--150.
13. L. Fanelli, and A. Garcia: Counterexamples to Strichartz estimates for the magnetic Schrödinger equation, Comm. Cont. Math. 12 (2011), 213--234.
12. L. Fanelli: Electromagnetic Schrödinger flow: multiplier methods for dispersion,  Actes 37th Journees EDP, Port D'Albret 2010.
11. P. D'Ancona, L. Fanelli, L. Vega, and N. Visciglia: Endpoint Strichartz estimates for the magnetic Schrödinger equation, J. Funct. Anal. 258 (2010), 3227--3240.
10. L. Fanelli: Non-trapping magnetic fields and Morrey-Campanato estimates for Schrödinger operators, J. Math. Anal. Appl. 357 (2009), 1--14.
9. P. DAncona, and L. Fanelli: Smoothing estimates for the Schrödinger equation with unbounded potentials, Journ. Diff. Eq. 246 (2009), 4552--4567.
8. L. Fanelli, and L. Vega: Magnetic virial identities, weak dispersion and Strichartz estimates, Math. Ann. 344 (2009), 249--278.
7. L. Fanelli: Semilinear Schrodinger equation with time dependent coeffcients, Math. Nach. 282 (2009), 976--994.
6. L. Fanelli: Dispersive Equations in Quantum Mechanics, Rend. Mat. Appl., Serie VII, 28 (2008), 237--384.
5. P. D'Ancona, and L. Fanelli: Strichartz and smoothing estimates for dispersive equations with magnetic potentials, Comm. Part. Diff. Eq. 33 (2008), 1082--1112.
4. L. Fanelli, and E. Montefusco: On the blow-up threshold for weakly coupled nonlinear Schrödinger equations, Journ. Phys. A.: Math. and Theor. 40 (2007), 14139--14150.
3. P. D'Ancona, and L. Fanelli: Decay estimates for the wave and Dirac equations with a magnetic potential, Comm. Pure Appl. Math. 60 (2007), 357--392.
2. P. D'Ancona, and L. Fanelli: L
p-boundedness of the wave operator for the one dimensional Schrödinger operators, Comm. Math. Phys. 268 (2006), 415--438.
1. L. Fanelli, and S. Lucente: The critical case for a semilinear weakly hyperbolic equation, El. J. Diff. Eq. 2004 no. 101, 1--13.